MAUDE Adverse Event Report: COOK INC HIGH-FLO SILVER ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC HIGH-FLO SILVER ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been requested and not yet received.The event is currently under investigation.
 
Event or Problem Description
It was reported that during a diagnostic cerebral procedure using a high-flo silver angiographic catheter, the hub popped off the h1 catheter.The end user advanced the catheter, tried to inject and the hub came off.The catheter was removed without incident.The patient was unharmed and no additional procedures were needed.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, specifications and quality control was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and results of the investigation a definitive root cause could not be determined.Per the quality engineering risk assessment no further action is required.Monitoring for similar complaints will continue.

Brand Name
HIGH-FLO SILVER ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6623436
Report Number1820334-2017-01292
Device Sequence Number16327906
Product Code DQO
UDI-Device Identifier00827002030725
UDI-Public(01)00827002030725(17)190225(10)NS6741886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberHBP5.5-38-100-P-NS-H1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date07/19/2017
Patient Sequence Number1